# SDR SWIA202265175

- Difficulty date: January 19, 2022
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N875AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7559
- Aircraft time: 40,121 hours, 38,920 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*IN MAIN CABIN, ON SUPPORT TIE AT APPROXIMATELY FS319 AND STR 17R, CORROSION ON SUPPORT TIE. (MARKED)    (C-CHECK RO 3-25-22)    : REMOVED CORROSION OF SUPPORT TIE AT APPROX FS319 AND STGR 17R REF CRJ200 SRM 51-21-06. FOUND TO BE OUT OF LIMITS. REMOVED AND INSTALLED NEW SUPPORT TIE AT FS319 STGR17R REF. CRJ 200 SRM 51-42-21 & DGW: 601R38303 REV. AR. COMPLIED WITH TASK CARD 51-900-1003-SKY.
